# SDR DALA2023052204078

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,403 hours, 13,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2773286) PRIOR TO INDUCTION INTO DELTAS FLEET, A/C 3957 WAS STRUCK BY AN ENGINE STAND WHICH DAMAGED THE FUSELAGE SKIN AND STRINGER BETWEEN STA 500 AND STA 500A AND AT S-22L. MAINTENANCE REPAIRED DAMAGE PER ERA 600864-14.
